# SDR 2002FA0000691

- Difficulty date: May 3, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N690A
- Make and model: Piper PA-22
- Aircraft serial: 2293
- Engine: Lyc O290*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 43001081
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED.  RIB LOCATED AT LEADING EDGE.  (MV5R055N)
